MathSciNet Relay Station
MathSciNet bibliographic data
MR1068934 (93a:81041) 81Q15 (35J10 60J15 60J65)
Zhao, Z. Subcriticality and gaugeability of the Schrödinger operator. Trans. Amer. Math. Soc. 334 (1992), no. 1, 75–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement